# SDR USAAA002061

- Difficulty date: December 4, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED, STATION 986.5, RBL 50 TO LBL 50.  CORROSION LEVEL 2.  REMOVED AND REPLACED UPPER T-CAP PER TR 53-10-05A.  (M)
